# SDR AALA202108236095

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 60,111 hours, 27,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3975
- Condition: Faulted
- Location: Emergency Lights
- Part time: 60,110 hours, 27,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SYSTEM TEST FAULTING EMERGENCY POWER SUPPLY UNIT INT LOAD EMERGENCY RIGHT OFF WING. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES 10WL (AALA202108227337) AND 13WL (AALA202108238145) PER AMM 33-51-38-400-001-A OPERATIONS CHECK'S NORMAL, REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT POWER SUPPLY UNIT PER AMM 33-51-38-400-001-A.
